Computer Security Resource Center

Computer Security Resource Center

Computer Security
Resource Center

Journal Article

Class Numbers via 3-Isogenies and Elliptic Surfaces

Published: November 06, 2012
Citation: International Journal of Number Theory vol. 9, no. 1, (February 2013) pp. 125-138

Author(s)

C. McLeman, Dustin Moody

Abstract

Keywords

elliptic curve; elliptic surface; class number; character sum
Control Families

None selected

Documentation

Publication:
Journal Article (DOI)

Supplemental Material:
None available